Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 124, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 22, 2008, 11:03 AM EDT for Gadsden County, Liberty County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2008, 11:03 AM EDT (15:03 UTC)
- Expired
- Jun 22, 2008, 11:30 AM EDT
- In force
- 27 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Gadsden County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 60 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 221503
SVRTAE
FLC039-077-221530-
/O.NEW.KTAE.SV.W.0124.080622T1503Z-080622T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1103 AM EDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GADSDEN COUNTY IN FLORIDA...
NORTHERN LIBERTY COUNTY IN FLORIDA...
* UNTIL 1130 AM EDT
* AT 1101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRISTOL...OR 6 MILES EAST OF BLOUNTSTOWN...AND MOVING EAST AT 18
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LOWRY...HOSFORD AND 8 MILES SOUTH OF JUNIPER BY 1130 AM EDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3037 8504 3038 8502 3043 8503 3044 8499
3047 8499 3047 8500 3058 8493 3068 8469
3037 8470 3035 8504
TIME...MOT...LOC 1503Z 270DEG 16KT 3044 8494
$$
12-WATSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:15 AM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 22, 9:15 AM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 915 AM EDT SUN JUN 22 2008 .SYNOPSIS... 13Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING AN AMPLIFIED UPPER PATTERN FOR THE FIRST WEEK OF SUMMER ACROSS NORTH AMERICA. UPPER PATTERN IS CHARACTERIZED BY TROUGHING ACROSS MUCH OF EASTERN CANADA DOWN INTO THE EASTERN UNITED STATES. FURTHER UPSTREAM WE FIND AMPLIFIED RIDGING ALONG THE CONTINENTAL DIVIDE. THIS RIDGING IS BEGINNING TO BE BROKEN DOWN ON ITS NORTHERN PERIPHERY BY SHORTWAVE ENERGY THAT HAS COME ASHORE ACROSS THE PACIFIC NORTHWEST OVER THE PAST 24 HOURS. CLOSER TO HOME WE FIND OUR FORECAST AREA ON THE SOUTHERN PERIPHERY OF THE LARGE EASTERN TROUGH. SHORTWAVE ENERGY OVER THE LOWER MISSISSIPPI VALLEY SEEN CLEARLY BY MARKED DRYING ON EARLY MORNING WATER VAPOR IS BEGINNING TO ROUND THE BASE OF THE TROUGH. THE LARGE SCALE LIFT AHEAD OF THIS FEATURE COMBINED WITH LIMITED RIGHT ENTRANCE REGION DIVERGENCE ASSOCIATED WITH A 200-300MB JET STREAK IS RESULTING IN WIDESPREAD NOCTURNAL SHOWERS/STORMS ACTIVITY OVER THE NORTHEASTERN GULF OF MEXICO AND COASTAL AREA OF FLORIDA PANHANDLE/BIG BEND. IN TERMS OF CLOUD-COVER...STARTING OUT THE MORNING WITH PARTLY SUNNY SKIES IN THE EAST AND MOSTLY CLOUDY SKIES IN THE WEST ASSOCIATED WITH THE MID/UPPER LEVEL CONVECTIVE BLOWOFF. && .DISCUSSION... ALL SIGNS POINTING TO A RATHER ACTIVE DAY IN TERMS OF CONVECTION ACROSS A LARGE PORTION OF THE FORECAST AREA TODAY AS THE SHORTWAVE ENERGY TO OUR WEST AND NORTH CONTINUES TO APPROACH AND INTERACTS WITH DIURNAL HEATING. 12Z KTLH SOUNDING SHOWING A RATHER MOIST PROFILE WITH PW VALUES AROUND 1.8. MODIFYING THIS PROFILE FOR AN AREA AVERAGE SURFACE T/TD OF 88/69 F YIELDS AROUND 2500 J/KG OF SURFACE BASED CAPE THIS AFTERNOON. THIS IS OBVIOUSLY AN APPROXIMATION AS TEMPERATURES ARE LIKELY TO BE HIGHLY VARIABLE THIS AFTERNOON WITH THE EARLY ONSET OF CONVECTION. INHERITED GRIDS SHOWING AROUND 70% POPS TODAY AND SEE LITTLE REASON TO MAKE ANY SIGNIFICANT CHANGES. POP MAY BE EVEN A BIT HIGHER ACROSS THE SOUTHERN HALF OF THE AREA JUDGING BY RADAR TRENDS OVER THE PAST HOUR OR TWO. BOTTOM LINE WOULD BE TO EXPECT A ROUND OR TWO OF SHOWERS AND STORMS THROUGH THE DAY. THE INCREASINGLY DEEP MOISTURE COMBINED WITH THE ADDED SYNOPTIC LIFT MAY RESULT IN SOME LOCALLY VERY HEAVY RAINFALL WITH SOME OF THESE STORMS. NOT ANTICIPATING ALL THAT GREAT A BEACH DAY WITH THE HIGHER PROBS OF STORMS. EVEN BETWEEN SHOWERS THE SKIES ARE LIKELY TO REMAIN MOSTLY CLOUDY TO CLOUDY THROUGH MUCH OF THE DAY AS MID/HIGH LEVEL CLOUDS SPREAD OUT FROM THE NUMEROUS CONVECTIVE CELLS. DUE TO THE ADDED LIFT WITH THE SHORTWAVE...EXPECTING SCATTERED ACTIVITY TO LINGER WELL INTO THE OVERNIGHT ALTHOUGH OVERALL COVERAGE AND INTENSITY OF THE CONVECTION OVER THE LAND SHOULD BE ON THE DECLINE AFTER SUNSET. LITTLE REASON NOT TO THINK THAT ANOTHER VERY ACTIVE NOCTURNAL SURGE OF CONVECTION WILL OCCUR OVER THE COASTAL WATERS TONIGHT. THIS ACTIVITY MAY BE CENTERED A BIT FURTHER EAST ACROSS OUR CENTRAL AND EASTERN WATERS. WILL SEE HOW THE NEXT GUIDANCE PACKAGE IS HANDLING THIS SITUATION BUT MAY NEED TO RAISE POPS DURING THE SECOND HALF OF THE NIGHT INTO MONDAY MORNING ALONG THE IMMEDIATE COAST EAST OF PANAMA CITY AS THIS OFFSHORE CONVECTION IS LIKELY TO EFFECT THESE COASTAL ZONES AS IT MOVES OFF TO THE EAST AND NORTHEAST. MID/UPPER LEVEL DRYING WILL BE WORKING INTO THE WESTERN AND NORTHERN PORTIONS OF THE AREA DURING THE DAY ON MONDAY. THIS DRYING COMBINED WITH THE BETTER MID LEVEL LIFT SHIFTING EAST SHOULD RESULT IN THE BETTER RAIN CHANCES MONDAY AFTERNOON OVER THE SOUTHEASTERN HALF OF THE AREA (MAINLY SOUTH AND EAST OF A LINE FROM KPFN TO KTLH AND KVLD. && .MARINE... GENERAL FLOW IS FROM THE WEST AND SOUTHWEST BETWEEN 10 AND 15 KNOTS THIS MORNING. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE FORECAST WATERS INTO THE AFTERNOON HOURS WITH LOCALLY HIGHER WINDS AND SEAS ASSOCIATED WITH THE STRONGER STORMS. LITTLE CHANGE IN PATTERN INTO THE OVERNIGHT AND MONDAY MORNING WITH GENERAL SOUTHWEST TO WEST FLOW AND A CONTINUED PATTERN OF NUMEROUS STORMS. THE HIGHEST CONCENTRATION OF CONVECTION IS EXPECTED TO SHIFT INTO THE EASTERN WATERS LATER TONIGHT INTO MONDAY MORNING. && .AVIATION... AS DEEP LAYER MOISTURE CONTINUES TO SPREAD ACROSS THE REGION TODAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING...AFFECTING ALL TERMINALS. SCATTERED SHOWERS AND MVFR CEILINGS WILL SPREAD INLAND IN THE SOUTHWEST FLOW ALONG PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND COAST THIS MORNING. TOMORROW...MOISTURE WILL MOVE EASTWARD WITH SHOWERS AND THUNDERSTORMS EXPECTED ONLY IN THE FLORIDA BIG BEND AND SOUTH CENTRAL GEORGIA. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 88 71 88 70 94 / 70 50 40 20 10 PANAMA CITY 87 75 87 76 90 / 70 50 30 20 10 DOTHAN 88 70 90 72 94 / 60 30 10 10 10 ALBANY 91 70 92 70 95 / 70 30 20 20 10 VALDOSTA 89 70 89 69 95 / 70 50 40 20 20 CROSS CITY 88 70 87 71 93 / 70 50 50 30 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && PUBLIC/MARINE...MROCZKA AVIATION...WATSON
Hazardous weather outlook, Jun 22, 5:15 AM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 515 AM EDT SUN JUN 22 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-231000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 515 AM EDT SUN JUN 22 2008 /415 AM CDT SUN JUN 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY. ALTHOUGH A WIDESPREAD SEVERE WEATHER EVENT IS NOT ANTICIPATED...A SEVERE THUNDERSTORM OR TWO CANNOT BE RULED OUT LATER THIS AFTERNOON AND EVENING. THE MAIN THREATS WITH THE STORMS THAT DO DEVELOP WILL BE FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND GUSTY WINDS. THESE STORMS MAY CONTINUE INTO THE LATE EVENING AND OVERNIGHT HOURS TONIGHT ACROSS PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE BEST CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON WILL BE ACROSS THE FLORIDA BIG BEND AND INTO SOUTH-CENTRAL GEORGIA. TUESDAY THROUGH FRIDAY...A FEW AFTERNOON THUNDERSTORMS ASSOCIATED WITH THE SEA BREEZES WILL BE POSSIBLE NEAR THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
In the hours before
Special weather statement, Jun 22, 9:28 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 928 AM EDT SUN JUN 22 2008 FLZ012>014-221430- BAY-CALHOUN-GULF- 828 AM CDT SUN JUN 22 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...CALHOUN AND GULF COUNTIES... * UNTIL 930 AM CDT/1030 AM EDT/ AT 822 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES EAST OF CALLAWAY...MOVING EAST AT 12 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Jun 22, 10:00 AM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1000 AM EDT SUN JUN 22 2008 FLZ011-013-221445- CALHOUN-JACKSON- 900 AM CDT SUN JUN 22 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN AND JACKSON COUNTIES... * UNTIL 945 AM CDT AT 856 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTH OF MARIANNA...MOVING EAST AT 20 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Jun 22, 10:21 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1021 AM EDT SUN JUN 22 2008 FLZ014-015-026-221515- FRANKLIN-GULF-LIBERTY- 1021 AM EDT SUN JUN 22 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FRANKLIN...GULF AND LIBERTY COUNTIES... * UNTIL 1115 AM EDT/1015 AM CDT/ AT 917 AM CDT/1017 AM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF BLOUNTSTOWN TO 18 MILES NORTH OF APALACHICOLA TO 6 MILES SOUTHWEST OF APALACHICOLA...MOVING EAST AT 22 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Jun 22, 10:50 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1050 AM EDT SUN JUN 22 2008 FLZ011-013-016-GAZ155-221530- CALHOUN-GADSDEN-JACKSON-SEMINOLE- 950 AM CDT SUN JUN 22 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN...GADSDEN... JACKSON AND SEMINOLE COUNTIES... * UNTIL 1030 AM CDT/1130 AM EDT/ AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF DONALSONVILLE TO 9 MILES SOUTH OF BLOUNTSTOWN...MOVING EAST AT 22 MPH. THESE STORMS WILL BE NEAR... CHATTAHOOCHEE BY 1120 AM EDT. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:24 AM EDT | Special Marine Warning | TAE | 66 min | |
| Jun 22, 7:34 AM EDT | Special Marine Warning | TAE | 116 min | |
| Jun 22, 9:40 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 22, 10:57 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 22, 12:33 PM EDT | Special Marine Warning | TAE | 87 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.